my daughter(step)has been diagnosed,bipolar and bpd,with depression,after changing meds afew times nowdue to bad reactions,she is taking geodon.my wife and i are noticing aggressive behavior,and paranoia(along with nhs therapist)she is currently in hospital(acute care)and docs and therapists seem to be ignoring this and are contemplating release after suicidal/homicidal threats,has anyone experienced or heard of such aggression from geodon?i did find side effects on web that confirm this could happen,but seems doctors cant find or have ever heard of this? can anyone shed light please!!!!!
I remember Geodon made me manic and irritable and I don't do well on it. Everyone reacts differently to every medication and there are other choices as regards antipsychotics. Speak to her psychiatrist about this.
I've never heard of it happening personally but I know multiple different websites state it can be a side effect. I did really well on Geodon except it gave me bad memory loss and made me feel stupid on some days and muted some of my personality traits.
Yes. I wad on geodon it did make me very irritable and hard to get a long with. I have a very bad tempter and aggression. I would also have screaming fits. I had been taking it for 5 year till I found out I needed emergency gal bladder surgery. The doctors didn't want to admit it was that but I always felt sick on ths medication. I finally got off it and doing much better of zyprexa and lithium
YES! i went through this and i thought i was the only one. funny thing, i just read this on my about com newsletter and they were talking about it, and was saying that people with higher bmi's makes it less effective. and i wrote the very same thing we are talking about here.
i went so aggressively nuts. i would scream kick i would pace all the time. pull my hair out. i would be hurtful to others mentally and physically. i went completly manic. i didnt know what that was until i was on that pill.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.